Texas, 2007

Wildfire and High Wind in Texas, February 24, 2007

February 24, 2007 · NWS FWD · 20 events in 20 counties and zones

A strong low pressure system in Kansas caused winds behind a dryline to blow between 20 and 40 MPH sustained, with gusts into the 50 to 60 MPH range, bringing with them a huge cloud of dust. Operations were suspended at area airports due to the strength of the wind.

Where it happened

Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
8
Property damage
$1.8 million
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A strong low pressure system in Kansas caused winds behind a dryline to blow between 20 and 40 MPH sustained, with gusts into the 50 to 60 MPH range, bringing with them a huge cloud of dust. Operations were suspended at area airports due to the strength of the wind. Widespread incidents of wind damage and fires sparked by arcing power lines were reported across much of North Texas. Visibilities dropped as low as one mile at Dallas/Fort Worth International Airport as the cloud of dust overspread the region. The dust cloud was clearly visible by satellite and was estimated to be 400 miles long, 70 miles wide, and about 18,000 feet high.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 24, 11:35 AM CST, 25 minutes earlier.

Area forecast discussion, Feb 24, 11:35 AM CST, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CST SAT FEB 24 2007

.AVIATION...
OBVIOUSLY MAIN CONCERN IS STRONG WINDS.  MIXING HAS ALLOWED FOR
VERTICAL MOMENTUM TRANSPORT TO THE SURFACE WITH WINDS ABOUT 30G40KT
AT 250 DEGREES EXPECTED FOR THE DURATION OF THE AFTERNOON AT AREA
TAF SITES.  THIS WILL RESULT IN SERIOUS CROSS WIND ISSUES AT DFW
WITH FLOW VERY RESTRICTED OR STOPPED AT TIMES.  DUST PLUME HAS
ORGANIZED OVER WEST TEXAS AND EXTRAPOLATION BRINGS IT INTO THE TAF
SITES FROM 20Z-24Z.  WILL SHOW TEMPO FOR 3SM BLDU THIS AFTERNOON
AND LINGERING HZ AFTER SUNSET.  THE WINDS WILL GRADUALLY DIMINISH
THIS EVENING.  OTHERWISE...WATCHING WRAP AROUND CLOUDS TO THE NW BUT
KEPT SKIES CLEAR FOR NOW.  TR.92

&&

.UPDATE...
JUST SOME MINOR CHANGES WERE MADE TO GRIDS TO ACCOUNT FOR CURRENT
TRENDS IN SKY/WIND/DEWPOINT. LOWERED HIGH TEMPS A LITTLE FOR
TODAY...AND BUMPED UP THE MORNING POPS IN THE SOUTHEAST ZONES.
STORMS IN THE EXTREME EASTERN COUNTIES HAVE AN OUTSIDE CHANCE OF
GOING SEVERE BEFORE EVERYTHING EXITS IN THE NEXT FEW HOURS. WILL
UPDATE AGAIN AROUND NOON...AND MAY NEED TO INCLUDE BLOWING DUST IN
THE ZONES. RIGHT NOW DUST BEGINNING TO SHOW UP FROM LUB-CDS...WILL
WATCH TRACK OF PLUME AND MAKE A BETTER FORECAST OF WHO WILL SEE
DUST THIS AFTERNOON. TR.92

&&

.PREV DISCUSSION... /ISSUED 400 AM CST SAT FEB 24 2007/

DISCUSSION...
THE DRYLINE WAS NEAR A CHILDRESS TO BIG SPRING LINE AS OF 3 AM AND
WAS BEGINNING TO ACCELERATE AS A DEEP LOW PRESSURES SYSTEM
LIFTED NORTHEAST INTO THE NORTHWEST PANHANDLE. CONVECTION WAS
TOUGH TO COME BY ACROSS NORTH TEXAS OVERNIGHT...MOST LIKELY DUE TO
A STRONG AND SOMEWHAT ELEVATED CAPPING INVERSION. WE STILL EXPECT
A THIN SQUALL LINE TO DEVELOP ON THE DRYLINE OVER THE NEXT FEW
HOURS AS LOW LEVEL MOISTURE CONVERGENCE INCREASES. WE WILL LEAVE
THE MENTION OF SEVERE STORMS IN THE ZONES...MOSTLY DUE TO THE WIND
POTENTIAL. IT DOES APPEAR THAT THE SOUTHERN ZONES WILL HAVE A MUCH
LOWER CHANCE OF THUNDERSTORMS SO WILL KEEP POPS QUITE LOW. THE
STORMS SHOULD PUSH INTO EAST TEXAS BY MIDDAY WITH DRY AND WINDY
CONDITIONS IN THEIR WAKE. WE WILL ISSUE A HIGH WIND WARNING FOR
THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY WHERE AFTERNOON
SUSTAINED WIND SPEEDS ARE LIKELY TO REACH 40 MPH FOR AN HOUR OR
TWO. WILL KEEP A WIND ADVISORY ACROSS THE EASTERN AREAS. BOTH THE
ADVISORY AND THE HIGH WIND WARNING WILL EXPIRE AT 7 PM. WILL ALSO
KEEP THE RED FLAG WARNING IN PLACE DUE TO INCREASED FIRE DANGER.
WIND SPEEDS SHOULD DECREASE SHORTLY AFTER SUNSET BUT WILL STILL
REMAIN IN THE 15 TO 25 MPH RANGE THROUGH THE EVENING.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER NORTH TEXAS ON SUNDAY
BEHIND RAPIDLY EJECTING UPPER LOW. DRY WEST TO NORTHWEST FLOW
ALOFT WILL REMAIN OVER NORTH TEXAS UNTIL MID WEEK WHEN ANOTHER
UPPER TROUGH DEVELOPS IN THE WEST. ENERGY FROM THIS SYSTEM COUPLED
WITH INCREASING LOW LEVEL MOISTURE WILL BRING A CHANCE OF SHOWERS
AND THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. THE END OF NEXT WEEK
SHOULD BE DRY BUT COOLER AFTER THE PASSAGE OF A COLD FRONT LATE
THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  40  64  38  66 /  10   0   0   0   0
WACO, TX              72  41  68  44  70 /  10   0   0   0   0
PARIS, TX             72  39  61  35  63 /  60   0   0   0   0
DENTON, TX            69  38  63  35  65 /  10   0   0   0   0
MCKINNEY, TX          70  41  63  35  63 /  10   0   0   0   0
DALLAS, TX            71  43  65  41  65 /  10   0   0   0   0
TERRELL, TX           73  41  65  40  64 /  40   0   0   0   0
CORSICANA, TX         73  41  65  41  71 /  40   0   0   0   0
TEMPLE, TX            74  42  70  43  78 /  10   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>120-129>134-141>145-156>159.

RED FLAG WARNING UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ094-095-105>107-121>123-135-146>148-160>162-174-175.

&&
Hazardous weather outlook, Feb 24, 7:36 AM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
736 AM CST SAT FEB 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
736 AM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE EASTERN HALF OF NORTH
TEXAS THIS MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS.

SOUTHWEST TO WEST WINDS BEHIND THIS SYSTEM WILL REACH SPEEDS BETWEEN
30 AND 40 MPH...WITH HIGHER GUSTS. A HIGH WIND WARNING HAS BEEN
ISSUED FOR AREAS WEST OF A LINE FROM GREENVILLE...TO CORSICANA...TO
CAMERON. A WIND ADVISORY IS IN EFFECT FOR THE REMAINDER OF NORTH
TEXAS...WITH WINDS BETWEEN 25 AND 35 MPH EXPECTED.

STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO
INCREASE THE CHANCE FOR WILDFIRES TODAY. THUS...A RED FLAG WARNING
HAS BEEN ISSUED FOR ALL OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...
THERE IS A CHANCE OF THUNDERSTORMS OVER ALL OF NORTH TEXAS WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTHEASTERN PORTIONS OF NORTH
TEXAS THIS MORNING.

13

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

19 high wind, 1 wildfire. Local standard time, as filed.

High Wind, Tarrant

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Tarrant forecast zone
Measured
50 kt (58 mph) measured gust
Injuries
2 direct, 0 indirect
Property damage
$225,000
Reported by
Newspaper
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Hundreds of power lines, trees, and other structures were blown down by high winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. In addition, signs and fences were blown down and shingles were blown off roofs. About 40,000 businesses and residents in the county were without power by mid-afternoon. Other wind damage occurred at a still-under-construction indoor practice facility at Texas Christian University. Two high school track students were injured when a first-aid table became airborne at a meet and hit them.|Fires were also a problem, as the winds sparked electrical equipment and arcing power lines fell onto structures and grass. Small grassfires became large blazes due to the winds.|Visibilities dropped as low as one mile at Dallas/Fort Worth International Airport as a cloud of dust overspread the region. The dust cloud was clearly visible by satellite and was estimated to be 400 miles long, 70 miles wide, and about 18,000 feet high. Operations were suspended at area airports due to the strength of the wind.

High Wind, Dallas

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Dallas forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$225,000
Reported by
Newspaper
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Hundreds of power lines, trees, and other structures were blown down by high winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. In addition, signs and fences were blown down and shingles were blown off roofs. About 50,000 businesses and residents in the county were without power by mid-afternoon. |Fires were also a problem, as the winds sparked electrical equipment and arcing power lines fell onto structures and grass. Small grassfires became large blazes due to the winds.|Visibilities dropped as low as one mile at Dallas/Fort Worth International Airport as a cloud of dust overspread the region. The dust cloud was clearly visible by satellite and was estimated to be 400 miles long, 70 miles wide, and about 18,000 feet high. Operations were suspended at area airports due to the strength of the wind.

High Wind, Grayson

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Grayson forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$300,000
Reported by
Newspaper
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

At least twenty-five power lines and numerous trees were blown down by high winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. One large tree fell on and destroyed a gravestone. Several structures were blown down, including at least two large warehouses. On the 300 block of Houston Street in Sherman, the wind ripped the roof off a business and threw it onto another, causing the second roof to collapse. The huge impact blew out windows and knocked down power lines. Several cars including a police cruiser were buried under the roof debris.|Fires were also a problem, as the winds sparked electrical equipment and arcing power lines fell onto structures and grass. Small grassfires became large blazes due to the winds. One such fire occurred on Moore Street in Sherman, where a electrical substation's live wires sparked a grassfire.

High Wind, Collin

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Collin forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$200,000
Reported by
Newspaper
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Numerous power lines and trees were blown down by the winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Trees and power lines toppled onto houses and cars, causing extensive damage to roofs and carports. Downed power lines caused several grassfires and caused power outages at about 2,600 residents. In addition, Highway 160 between Highway 121 and Whitewright was closed due to downed lines.

High Wind, Denton

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Denton forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$225,000
Reported by
Newspaper
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Winds were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Hundreds of items including trees, power lines, signs, fences, and small outbuildings were blown down. A steel roof was peeled off of a business in downtown Lake Dallas, and many residences in the area also suffered roof damage. A construction trailer on Highway 377 was rolled over. In Little Elm, a utility pole fell on a car. At least one grass fire was started by a fallen power line.

High Wind, Young

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Young forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$40,000
Reported by
Newspaper
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Strong winds gusting to between 50 and 60 MPH caused several incidents of wind damage. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Power lines were blown down, causing grassfires. A barn was also blown down.

High Wind, Wise

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Wise forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$100,000
Reported by
Newspaper
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Strong winds gusting to between 50 and 60 MPH blew power lines over in Decatur. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. A vehicle was blown from a road near Newark and small buildings were blown from their foundations. The winds also caused roof damage and blew down signs and fences. In addition, fallen trees, power poles, and power lines caused power outages at about 4,500 residences and businesses in the county. The fallen power lines sparked at least eighteen grass fires.

High Wind, Cooke

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Cooke forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Strong winds gusting to between 50 and 60 MPH blew power lines and poles over, resulting in power outages near Callisburg. The winds also blew in a huge cloud of dust, which reduced visibilities dramatically.

High Wind, Lamar

When
February 24, 12:00 PM CST to 4:00 PM CST
Where
Lamar forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Newspaper
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Winds gusting to between 50 and 60 MPH blew large trees over in Paris. A huge cloud of dust covered the county, reducing visibilities dramatically.

High Wind, Montague

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Montague forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$80,000
Reported by
Newspaper
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Winds gusting to between 50 and 60 MPH blew power lines down in Bowie. A huge cloud of dust spread across the county, causing visibilities to drop dramatically. Several homes and businesses suffered roof damage, ranging from shingle damage to the entire roof being blown off. Trees were also uprooted.

High Wind, Palo Pinto

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Palo Pinto forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$70,000
Reported by
Newspaper
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Winds blew thick dust and gusted to over 50 MPH for several hours. The winds caused several fires to ignite across the county, as power lines arced. Two canoers were blown from their boat in Lake Mineral Wells and had to be rescued. A few power poles were downed in the cities of Santo and Gordon. In addition, trees and signs were blown down countywide. A large barn sustained severe damage as part of it was picked up and thrown several feet.

High Wind, Bosque

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Bosque forecast zone
Measured
50 kt (58 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$20,000
Reported by
Newspaper
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Winds were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. A hundred-year-old grocery store in Valley Mills suffered major damage. Plywood and rocks were blown down at the front of the building. One store worker was struck by falling debris and suffered a minor concussion.

High Wind, Eastland

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Eastland forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Strong winds gusting to between 50 and 60 MPH caused several incidents of wind damage. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Power lines were blown down, causing an oilfield tank battery to catch on fire.

High Wind, Fannin

When
February 24, 12:00 PM CST to 4:00 PM CST
Where
Fannin forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Winds gusting to between 50 and 60 MPH blew a power pole across Highway 160 in Trenton, causing the highway to be closed for several hours. In addition, winds blew siding off structures and shingles were blown off roofs. A huge cloud of dust covered the county, reducing visibilities dramatically.

High Wind, Ellis

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Ellis forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Wind speeds were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Numerous trees and power lines were blown down. One carport was blown away.

High Wind, Henderson

When
February 24, 12:00 PM CST to 4:00 PM CST
Where
Henderson forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Newspaper
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

At least eight power lines and numerous trees were blown down by the winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Businesses had signs and windows blown out as well. The winds helped spread a grassfire near Athens, burning almost eight acres.

High Wind, Somervell

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Somervell forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Winds were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Sheds and some small storage buildings were damaged by the winds.

High Wind, Hunt

When
February 24, 12:00 PM CST to 3:00 PM CST
Where
Hunt forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Winds were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Trees were uprooted and one metal storage building was destroyed.

High Wind, Lampasas

When
February 24, 12:00 PM CST to 2:00 PM CST
Where
Lampasas forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$60,000
Reported by
Newspaper
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Several trees were blown down or uprooted by the winds, which were between 20 to 30 MPH sustained and gusted between 50 and 60 MPH for hours. A huge cloud of dust overspread the county, causing visibilities to fall dramatically. Businesses had awnings and portions of roofs damaged. The winds helped spread a grassfire near CR 2513, which destroyed one barn and twelve abandoned vehicles.

Wildfire, Bell

When
February 24, 12:30 PM CST to 2:00 PM CST
Where
Bell forecast zone
Injuries
5 direct, 0 indirect
Property damage
$150,000
Reported by
Newspaper
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

At least two grass fires were fanned by strong winds associated with a strong low pressure system. Winds were between 20 and 40 MPH with gusts between 50 and 60 MPH. One fire caused 6,500 soldiers and family members to be evacuated from Fort Hood. No injuries or structual damage was reported in the fire. Another hundred people were evacuated from a grass fire in a Killeen neighborhood. The fire burned twenty-four backyard storage sheds and slightly damaged six homes. Three firefighters and two police officers were treated for smoke inhalation and minor injuries.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Wildfire
A fire burning in wildland vegetation, with its acreage and damage where known.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 13742, 13743, 13744, 13745, 13746, 13747, 13748, 13749, 13750, 13751, 13752, 13753, 13754, 13755, 13756, 13757, 13758, 13759, 13760, 13005.